Cetirizine, a piperazine derivative and carboxylated metabolite of hydroxyzine, is a potent antihistamine with distinguishing features like: (1) Exquisite anti-H1 specificity: Cetirizine appears unique in being devoid of action on receptors other than the H1-receptor, (2) Potency: at unit dose Cetirizine is the most potent antihistamine in the skin and lungs & (3) Absence of metabolism. Therefore, Cetirizine is the choice of H1 antagonist for the management of the immediate allergic reactions. Cetirizine, a new second-generation H1-antagonist, is the only antihistamine that possesses activity against both the histamine mediated 'early' phase of the allergic reaction and the 'late' phase response of immediate hypersensitivity characterize by migration of inflammatory cells to the site of the reaction. It is an effective and well-tolerated treatment of seasonal and perennial allergic rhinitis and chronic idiopathic urticaria. The nonsedating antihistamine cetirizine is also effective on the treatment of allergen-induced asthma. It has no significant anticholinergic & antiserotonic effects.
Rhinil Tablet: Each film coated tablet contains Cetirizine Dihydrochloride INN 10 mg.
Rhinil Liquid: Each 5 ml of liquid contains Cetirizine Dihydrochloride INN 5 mg.
Cetirizine is indicated for the symptomatic treatment of allergic rhinitis and urticaria.
Adults and children over 6 years: 1 tablet once daily or 1/2 tablet twice daily.
Children 2-6 years: 1/2 tablet once daily.
Adults and children over 6 years: 2 teaspoonfuls once daily or 1 teaspoonful twice daily.
Children 2-6 years: 1 teaspoonful once daily or 1/2 teaspoon twice daily.
Rhinil is contraindicated in patients who have shown hypersensitivity or idiosyncrasy to it or to its parent compound, Hydroxyzine.
Patients are advised not to exceed the recommended dose if driving car or operating machinery. Caution should be taken with concommitant use of sedatives and some dose reduction may be required if renal fuction is impaired.
Rhinil is well tolerated and associated with fewer adverse effects compared with first generation antihistamines. Side effects include headache, dry mouth, dizziness, agitation and gastrointestinal upset. Rhinil does not produce anticholinergic effects.
Use in pregnancy: There is inadequate information about its safety during pregnancy. It should be used only if the potential benefit justifies the potential risk to the foetus.
Use in lactation: Nursing mothers are advised not to take this medicine.
Rhinil Tablet: Each box contains 100's tablets in blister pack.
Rhinil Liquid: Each bottle contains 60 ml of Rhinil liquid.
Aristopharma Ltd. is one of the top 10 pharmaceutical companies in Bangladesh. The company started its journey in 1986 with the honest promise to provide quality medicines at affordable prices to the countrymen.
© 2022. Aristopharma Ltd. All rights reserved.